Open Access
Translator Disclaimer
March, 2002 Conformal Actions of Simple Lie Groups on Compact Pseudo-Riemannian Manifolds
Uri Bader, Amos Nevo
J. Differential Geom. 60(3): 355-387 (March, 2002). DOI: 10.4310/jdg/1090351122

Abstract

As is well-known, the real rank of a simple Lie group that acts conformally on a pseudo-Riemannian manifold is bounded by means of the signature of the manifold. We give a precise description of the action whenever the real rank of the group reaches that bound, assuming the action is minimal.

Citation

Download Citation

Uri Bader. Amos Nevo. "Conformal Actions of Simple Lie Groups on Compact Pseudo-Riemannian Manifolds." J. Differential Geom. 60 (3) 355 - 387, March, 2002. https://doi.org/10.4310/jdg/1090351122

Information

Published: March, 2002
First available in Project Euclid: 20 July 2004

zbMATH: 1076.53083
MathSciNet: MR1950171
Digital Object Identifier: 10.4310/jdg/1090351122

Rights: Copyright © 2002 Lehigh University

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.60 • No. 3 • March, 2002
Back to Top